JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 2, Article 22
Inequalities related to the Chebychev Functional Involving Integrals Over Different Intervals

    Authors: Ivan Budimir, Pietro Cerone, Josip E. Pecaric,  
    Keywords: Grüss, Chebychev and Lupas inequalities, Hölder  
    Date Received: 22/11/00  
    Date Accepted: 03/03/01  
    Subject Codes:


    Editors: George Anastassiou,  

A generalised Chebychev functional involving integral means of functions over different intervals is investigated. Bounds are obtained for which the functions are assumed to be of Hölder type. A weighted generalised Chebychev functional is also introduced and bounds are obtained in terms of weighted Grüss, Chebychev and Lupas inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login